A $p$-adic Nevanlinna–Diophantine correspondence

Volume 146 / 2011

Ta Thi Hoai An, Aaron Levin, Julie Tzu-Yueh Wang Acta Arithmetica 146 (2011), 379-397 MSC: Primary 11J97; Secondary 32H25. DOI: 10.4064/aa146-4-5


  • Ta Thi Hoai AnInstitute of Mathematics
    18 Hoang Quoc Viet, Cau Giay
    Hanoi, VietNam
  • Aaron LevinDepartment of Mathematics
    Michigan State University
    East Lansing, MI 48824, U.S.A.
  • Julie Tzu-Yueh WangInstitute of Mathematics
    Academia Sinica
    6F, Astronomy-Mathematics Building, No. 1, Sec. 4
    Roosevelt Road
    Taipei 10617
    Taiwan, R.O.C.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image